# SDR SWAA2022031127965

- Difficulty date: June 26, 2019
- Submitted: March 11, 2022
- Operation: Air carrier
- Aircraft: N283WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36610
- Aircraft time: 41,731 hours, 24,954 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Frame
- Part number: 149A721420
- Condition: Corroded
- Location: Lower Ext Fusela
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H WTB PANEL 193B / 193AL SUPPORT FRAME AT STA. 649.9 - 685 LOWER SECTION O/B OF EXHAUST HAS PITTING ON LANDING / REMOVED AND REPLACED FAIRING SUPPORT STRUCTURE; P/N 149A7214-20; PER SRM 51-40-02.
